# SDR ASAA2021102936450

- Difficulty date: October 29, 2021
- Submitted: November 2, 2021
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 46,970 hours, 14,022 cycles
- System (JASC): 2610 · Detection System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

OVERHEAT B NOT WORKING ON ENG 1. GROUNDED - YES. (RESOLVED ON W/O: 1890094 TASKCARD: N/R-00001 ) PER B737-800 FIM 26-10 TASK 801 AND 805 BITE OF FIRE DET CTR MODULE SHOWS ENG 1, LOOP B OPEN OR DET FAULT. INSPECTED FIRE LOOPS. FOUND BROKEN LUG AT ENGINE FAN UPPER FIRE DETECTOR. REPAIRED LUG PER EA 800-26EA-23967 AND AMM 26-11-02-960-801. TWO MIG-51A INSTALLED/ REMOVED. FIRE DET MODULE BITE PASSES. FIRE WARNING TEST PASS. REPAIR/ GROUND VERIFICATION SUCCESSFUL. CLEARS MEL 26-2B. C/N 29021516 + PLACARD REMOVED.SEAMC WILL NOTIFIED.
